Rare, serious skin reactions from acetaminophen

Diane S. Aschenbrenner

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)22-23
Number of pages2
JournalAmerican Journal of Nursing
Volume113
Issue number12
DOIs
StatePublished - Dec 2013

Fingerprint

Acetaminophen
Skin

ASJC Scopus subject areas

  • Nursing(all)

Cite this

Rare, serious skin reactions from acetaminophen. / Aschenbrenner, Diane S.

In: American Journal of Nursing, Vol. 113, No. 12, 12.2013, p. 22-23.

Research output: Contribution to journalArticle

Aschenbrenner, Diane S. / Rare, serious skin reactions from acetaminophen. In: American Journal of Nursing. 2013 ; Vol. 113, No. 12. pp. 22-23.
@article{ae40df5a4676432794871cb84a48acb1,
title = "Rare, serious skin reactions from acetaminophen",
author = "Aschenbrenner, {Diane S.}",
year = "2013",
month = "12",
doi = "10.1097/01.NAJ.0000438863.44907.60",
language = "English (US)",
volume = "113",
pages = "22--23",
journal = "American Journal of Nursing",
issn = "0002-936X",
publisher = "Lippincott Williams and Wilkins",
number = "12",

}

TY - JOUR

T1 - Rare, serious skin reactions from acetaminophen

AU - Aschenbrenner, Diane S.

PY - 2013/12

Y1 - 2013/12

UR - http://www.scopus.com/inward/record.url?scp=84889661450&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84889661450&partnerID=8YFLogxK

U2 - 10.1097/01.NAJ.0000438863.44907.60

DO - 10.1097/01.NAJ.0000438863.44907.60

M3 - Article

AN - SCOPUS:84889661450

VL - 113

SP - 22

EP - 23

JO - American Journal of Nursing

JF - American Journal of Nursing

SN - 0002-936X

IS - 12

ER -